数学研究通讯

2015, v.31(03) 193-198

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Notes on Automorphisms of Prime Rings
Notes on Automorphisms of Prime Rings

Huang Shu-liang;Du Xian-kun;

摘要(Abstract):

Let R be a prime ring, L a noncentral Lie ideal and σ a nontrivial automorphism of R such that usσ(u)ut= 0 for all u ∈ L, where s, t are fixed non-negative integers. If either char R > s + t or char R = 0, then R satisfies s4, the standard identity in four variables. We also examine the identity(σ([x, y])-[x, y])n=0 for all x, y ∈ I, where I is a nonzero ideal of R and n is a fixed positive integer. If either char R > n or char R = 0, then R is commutative.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(1408085QA08) of Anhui Province;; the Natural Science Research Foundation(KJ2014A183) of Anhui Provincial Education Department;; Anhui Province College Excellent Young Talents Fund Project(2012SQRL155) of China

作者(Author): Huang Shu-liang;Du Xian-kun;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享